# SDR LR7A2018102301466

- Difficulty date: October 17, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 51,846 hours, 31,470 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Component: Flap, Lkheed
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE TO THE LT OUTBOARD FLAP, FOUND THE UPPER MIDDLE SKIN WITH 2" CRACK AT OWFS28L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIG. 51-140-12. NR 2004.
